# SDR 2005FA0000165

- Difficulty date: October 29, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N3278Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020078
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 6329168
- Part serial: A01FA163R
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 1,053 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOST POWER ON FINAL APPROACH DUE TO THE FUEL METERING UNIT BECOMING OUT OF ADJUSTMENT.  UNIT WAS ADJUSTED IAW CSM AND ENGINE FUEL PRESSURES AND FLOWS WERE ADJUSTED IAW MFG SB97-3.  GROUND RUN WAS PERFORMED AND FLIGHT TEST CONDUCTED.  NO DEFECTS WERE NOTED WITH EITHER ACTION.  NO RECOMMENDATIONS FOR NON-RECURRENCE AS THE FUEL SETTINGS CHANGE WITH THE CHANGE IN CONSULTED ON THIS BY THIS COMPANY AND OTHERS WITH THE ONLY RECOMMENDATION THAT PRESSURES AND FLOWS BE ADJUSTED AT SEASONAL CHANGE. (WP19200504117)
